| Catalog Number |
04745914001 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The initial reporter received questionable glucose hk gen.3 assay results for two patient samples tested on the cobas 6000 c501 module.One patient sample was identified with discrepant results from the data provided:
initial analysis of the patient sample yielded 7.8 mg/dl.Repeat analysis on another c 501 module yielded 180 mg/dl.Repeat analysis on another c 501 module yielded 180 mg/dl.The initial result was not reported outside the laboratory.
Additional Manufacturer Narrative
The glucose hk gen.3 reagent lot number is 936950.The expiration date was not provided.The field service engineer inspected the module and replaced the sample probe, cells, and lamp.He verified that the assay and module were performing according to specifications.The investigation determined that a component failure had caused the event.The investigation determined that the service actions resolved the issue.